MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 23 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15282-SP
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: on (b)(6) 2023, the doctor found the luer hub has a crack during use on patient.Patient reported as fine post procedure.
 
Event or Problem Description
It was reported that: (b)(6) 2023, the doctor found the luer hub has a crack during use on patient.Patient reported as fine post procedure.
 
Additional Manufacturer Narrative
(b)(4).The customer report of a cracked luer hub could not be confirmed through complaint investigation of the returned sample.The customer returned one hemodialysis connector assembly for evaluation.No obvious signs-of-use were observed on the returned device.Visual inspection of the connector assembly revealed no obvious defects or anomalies.No cracks were observed on the luer hubs.A lab inventory syringe filled with water was attached to the extension lines and flushed.No leaks or blockages were observed.The ifu provided with the kit informs the user, "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure".A device history record review was performed, and no relevant findings were identified.Based on these circumstances, no problem was found with the returned sample.Teleflex will continue to monitor and trend for complaints of this nature.

Brand Name
HEMODIALYSIS KIT: 2-L 15 FR X 23 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18526750
Report Number9680794-2024-00024
Device Sequence Number7858864
Product Code MSD
UDI-Device Identifier00801902096371
UDI-Public00801902096371
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date01/31/2026
Device Catalogue NumberCS-15282-SP
Device Lot Number33F23B0328
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown